Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have had frequent kidney infect, kindly suggest

have had frequent kidney infect. before but i think I over did the motrin and aleve . urine is like black coffee, and lower legs are swelling with pitting edema.
Asked On : Wed, 22 Dec 2010
Answers:  1 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi!!! Welcome to healthcaremagic community forum....

Long term use of NSAID's can induced damage on the kidneys leading to tubular nephritis/necrosis... Probably the drugs may have caused similar kidney injury...
I cannot comment more without a physical examination and evaluation...
I would hence recommend you not report to your doctor. Don't take any more motrin or aleve... Your kidney functions needs to be evaluated and treated as accordingly...

See a doctor as soon as possible....
Answered: Wed, 22 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor